# SDR SWIA200413988

- Difficulty date: July 10, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 27,528 hours, 23,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT FS 484 LBL 27 OUTBOARD CRACKED AT TOP FASTENER.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED ANGLE IAW BRAS STANDARD REPAIR 601R-53-0029.
